# SDR SWAA960771

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE, FOUND BOTH AFT EMERGENCY EXIT LIGHTS REMAINING ILLUMINATED AT ALL TIMES.  REMOVED AFT GALLEY AND REPAIRED BROKEN WIRE.  OPS CHECKED OK PER BOEING M/M.
